MathSciNet Relay Station
MathSciNet bibliographic data
MR2053753 46L55 (19K35 46L35 46L40 46L80)
Izumi, Masaki Finite group actions on $C^*$-algebras with the Rohlin property. I. Duke Math. J. 122 (2004), no. 2, 233–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement